# SDR C2XA09SH021

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT AILERON BRACKET HAS MIGRATED HAT BUSHINGS.  R&R AILERON BRACKET IAW EC5750-01177.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
